# SDR UPS00832706

- Difficulty date: May 25, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 73,733 hours, 22,388 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, ''Z'' ANGLE CORRODED AND MISDRILLED AND HAS LOOSE RIVETS BETWEEN STA 25 AND 8 AND 10 RBL.  REMOVED DAMAGED ''Z'' ANGLE, FABBED NEW ''Z'' ANGLE IAW DC8 DWG 54616573 & REO G07339.  INSTALLED IAW DC8 SRM 51-1-20D.
